×

Multipliers of modules of continuous vector-valued functions. (English) Zbl 1472.46048

Summary: In [Pac. J. Math. 11, 1131–1149 (1961; Zbl 0127.33302)], J.-K. Wang showed that if \(A\) is the commutative \(C^*\)-algebra \(C_0(X)\) with \(X\) a locally compact Hausdorff space, then \(M(C_0(X)) \cong C_b(X)\). Later, this type of characterization of multipliers of spaces of continuous scalar-valued functions has also been generalized to algebras and modules of continuous vector-valued functions by several authors. In this paper, we obtain further extension of these results by showing that \[\text{H} \text{o} \text{m}_{C_0(X, A)}(C_0(X, E), C_0(X, F)) \simeq C_{s, b}(X, \text{H} \text{o} \text{m}_A(E, F)),\] where \(E\) and \(F\) are \(p\)-normed spaces which are also essential isometric left \(A\)-modules with \(A\) being a certain commutative \(F\)-algebra, not necessarily locally convex. Our results unify and extend several known results in the literature.

MSC:

46H25 Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX)
46E40 Spaces of vector- and operator-valued functions

Citations:

Zbl 0127.33302
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Wang, J.-K., Multipliers of commutative Banach algebras, Pacific Journal of Mathematics, 11, 1131-1149 (1961) · Zbl 0127.33302 · doi:10.2140/pjm.1961.11.1131
[2] Akemann, C. A.; Pedersen, G. K.; Tomiyama, J., Multipliers of \(C^*\)-algebras, Journal of Functional Analysis, 13, 277-301 (1973) · Zbl 0258.46052
[3] Candeal Haro, J. C.; Lai, H. C., Multipliers in continuous vector-valued function spaces, Bulletin of the Australian Mathematical Society, 46, 2, 199-204 (1992) · Zbl 0761.43003 · doi:10.1017/S0004972700011837
[4] Lai, H. C., Multipliers of a Banach algebra in the second conjugate algebra as an idealizer, The Tohoku Mathematical Journal, 26, 431-452 (1974) · Zbl 0293.46037
[5] Lai, H. C., Multipliers for some spaces of Banach algebra valued functions, The Rocky Mountain Journal of Mathematics, 15, 1, 157-166 (1985) · Zbl 0574.43003 · doi:10.1216/RMJ-1985-15-1-157
[6] Lai, H. C., Multipliers of Banach valued function spaces, Australian Mathematical Society A, 39, 1, 51-62 (1985) · Zbl 0579.43006 · doi:10.1017/S1446788700022163
[7] Mallios, A., Topological Algebras-Selected Topics. Topological Algebras-Selected Topics, North-Holland Mathematics Studies, 124 (1986), New York, NY, USA: North-Holland, New York, NY, USA · Zbl 0597.46046
[8] Shuchat, A. H., Approximation of vector-valued continuous functions, Proceedings of the American Mathematical Society, 31, 97-103 (1972) · Zbl 0247.41026 · doi:10.1090/S0002-9939-1972-0290082-5
[9] Köthe, G., Topological Vector Spaces I (1969), New York, NY, USA: Springer, New York, NY, USA · Zbl 0179.17001
[10] Rolewicz, S., Metric Linear Spaces (1985), Dordrecht, The Netherlands: D. Reidel, Dordrecht, The Netherlands · Zbl 0573.46001
[11] Adib, M.; Riazi, A. H.; Khan, L. A., Quasimultipliers on \(F\)-algebras, Abstract and Applied Analysis, 2011 (2011) · Zbl 1230.46042 · doi:10.1155/2011/235273
[12] Khan, L. A., Linear Topological Spaces of Continuous Vector-Valued Functions (2013), Academic Publications
[13] Rieffel, M. A., Induced Banach representations of Banach algebras and locally compact groups, Journal of Functional Analysis, 1, 443-491 (1967) · Zbl 0181.41303
[14] Khan, L. A., Topological modules of continuous homomorphisms, Journal of Mathematical Analysis and Applications, 343, 1, 141-150 (2008) · Zbl 1152.46039 · doi:10.1016/j.jmaa.2008.01.025
[15] Abel, M., Topological bimodule-algebras, Proceedings of the 3rd International Conference on Topological Algebra and Applications · Zbl 1077.46045
[16] Khan, L. A.; Alsulami, S. M., Multipliers of commutative F-algebras of continuous vector-valued functions · Zbl 1316.43001
[17] Żelazko, W., Metric generalizations of Banach algebras, Dissertations Mathematics, 47 (1965) · Zbl 0131.13005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.